National Changhua University of Education Institutional Repository : Item 987654321/8897
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19052686      在线人数 : 286
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8897

题名: Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points
作者: L.J. Lin
贡献者: 數學系
关键词: closed multivalued map;C(x)-convex;C-diagonally quasi-convex;Fr�echet derivative;generalized vector quasi-saddle point
日期: 2005-08
上传时间: 2011-05-10T06:47:52Z
出版者: Springer Verlag
摘要: In this paper, we establish the existence theorems of simultaneous equilibrium
problems. As consequences of our results, we establish the existence theorem of simultaneous
mathematical programs and equilibrium problems and the existence theorems of generalized
vector quasi-saddle point problems.
關聯: Journal of Global Optimization, 32(4):613-632
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210018.pdf162KbAdobe PDF600检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈